MAUDE Adverse Event Report: EDWARDS LIFESCIENCES DR TRUWAVE, VAMP JR.; TRANSDUCER, PRESSURE, CATHETER TIP

EDWARDS LIFESCIENCES DR TRUWAVE, VAMP JR.; TRANSDUCER, PRESSURE, CATHETER TIP
Model Number VMP306PX
Medical Device Problem Code Air/Gas in Device (4062)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/28/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during use of the pressure monitoring set the team noticed that the line stopped reading.Upon checking the line the team discovered bubbles in the line and attempted to clear them but kept pulling air and could not identify where the air was coming from.They found that the air was in the syringe connected to the line to take a blood sample.They did look at the fluids handing and there were was not any air in the bag or the line.This was used in conjunction with the argyle umbilical vessel catheter 3.5 french.There was no patient injury.
 
Additional Manufacturer Narrative
Additional fda product codes include: kra - catheter, continuous flush.The device evaluation is anticipated.However, the complaint cannot be confirmed without the completion of a product evaluation.A supplemental report will be forthcoming when the investigation is completed.The device history record review was not been completed as the lot number was not provided.Complaint histories for all reported events are reviewed against trending control limits on a monthly basis and any excursions above the control limits are assessed and documented as a part of the monthly review.
 
Additional Manufacturer Narrative
The device was not returned for evaluation.Without return of the unit, it is not possible to determine if some damage or defect existed on the unit that could have contributed to the event.A device history record review was unable to be completed as the lot number is unknown.An engineering evaluation was initiated to assess for any manufacturing related processes which could be correlated to the complaint.As no device was returned, a product non-conformance or device failure could not be confirmed and no root cause could be determined.As part of the manufacturing process 100% of the units undergo visual inspection, manufacturing continuous monitoring sampling, and a qa sampling inspection as well as a leak and flow test.

Brand Name
TRUWAVE, VAMP JR.
Common Device Name
TRANSDUCER, PRESSURE, CATHETER TIP
Manufacturer (Section D)
EDWARDS LIFESCIENCES DR
parque industrial de itabo
carr. sanchez km 18.5
haina, san cristobal
Manufacturer (Section G)
BD APM
17200 laguna canyon rd
irvine CA 92618
Manufacturer Contact
erika bonilla
1 edwards way
irvine, CA 92614
MDR Report Key24097418
Report Number2015691-2026-10467
Device Sequence Number13361439
Product Code DXO
UDI-Device Identifier07460691950375
UDI-Public07460691950375
Combination Product (Y/N)N
Initial Reporter StateKY
Initial Reporter CountryUS
PMA/510(K) Number
K142749
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 03/06/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberVMP306PX
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/31/2025
Supplement Date Received by Manufacturer03/06/2026
Initial Report FDA Received Date01/16/2026
Supplement Report FDA Received Date03/06/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown